Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from headaches, tiredness in eyes. Taking medication for depression. Causes and cure?

Hi my name is XXXXX for the past couple of days i ben getting headaches and my eyes feel tired all the time and they seem stragined i stay off the computer cause i thought i was on it too much but i still have it and i thought it might be my glasses but they are new ones i put my old ones back on but still i still have the same headaches but i take pills for depression could it be that
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Eye strain can definitely cause the discomfort you are describing but if you have been examined by an eye doctor and your prescription is current then other causes should be considered. Sinusitis or sinus infection can sometimes do this. Antidepressant medications can cause headaches and I have seen many patients who describe a sense of fullness or pressure in the head, especially in the forehead and/or behind the eyes. If your headaches started shortly after starting the antidepressant or after a dosage increase, talk to your prescribing doctor about your options. Sometimes the headaches get better after a few weeks without having to stop or change the antidepressant, and they usually respond nicely to over the counter acetaminophen (tylenol). Otherwise the dose could be reduced or the antidepressant switched.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor